# SDR 2002UALA01646

- Difficulty date: November 3, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N946UA
- Make and model: Boeing 737522
- Aircraft serial: 26687
- Aircraft time: 28,782 hours, 18,172 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS SEVERAL HOLES DAMAGED AT NR 2 AIRPHONE ANTENNA BASE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
